# SDR SIMA951751

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3233 · Landing Gear Actuator
- Part: Act Bracket
- Part number: S5357840000151
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MQT - AFTER LANDING AT ORD, THE PILOT REPORTED THE GEAR MADE A LOUD BANG NOISE WHEN IT WAS LOWERED.  MAINTENANCE INSPECTED THE GEAR AND FOUND THE RIGHT GEAR ACTUATOR BRACKET LOWER BOLTS HAD SHEARED AND THE BRACKET WAS PULLED FROM THE FUSELAGE.  THE GEAR WAS PINNED AND FERRIED TO MQT.  MQT MAINTENANCE INSTALLED A NEW BRACKET AFTER SPOT FACING IAW SB ATR42-5300-0045.  THE GEAR RETRACTION CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
